A full family of multimodal maps on the circle


Autoria(s): MELO, Welington de; SALOMAO, Pedro A. S.; VARGAS, Edson
Contribuinte(s)

UNIVERSIDADE DE SÃO PAULO

Data(s)

20/10/2012

20/10/2012

2011

Resumo

We exhibit a family of trigonometric polynomials inducing a family of 2m-multimodal maps on the circle which contains all relevant dynamical behavior.

Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)

CNPq[305583/2006-9]

CNPq[304759/2007-4]

Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)

CNPq[304517/2005-4]

Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)

FAPERJ

FAPERJ[E26/152.569/2006]

Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)

FAPESP[2006/03829-2]

Identificador

ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.31, p.1325-1344, 2011

0143-3857

http://producao.usp.br/handle/BDPI/30695

10.1017/S0143385710000386

http://dx.doi.org/10.1017/S0143385710000386

Idioma(s)

eng

Publicador

CAMBRIDGE UNIV PRESS

Relação

Ergodic Theory and Dynamical Systems

Direitos

restrictedAccess

Copyright CAMBRIDGE UNIV PRESS

Palavras-Chave #Mathematics, Applied #Mathematics
Tipo

article

original article

publishedVersion